# SDR AALA20120226010

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 35,090 hours, 16,360 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: P192059
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCI - INFLIGHT STL-LAX.  CREW REPORTED ODOR IN THE CABIN AND FLIGHT DECK.  EMERGENCY DECLARED FLIGHT DIVERTED MCI LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RECIRCULATION FAN CIRCUIT BREAKER POPPED AND FAN INOPEATIVE.  REPLACED RECIRCULATION FAN AND FILTER. SYSTEM GROUND CHECK NORMAL OPERATION.
